Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Continuity of the complex Monge-Ampère operator

Author: Yang Xing
Journal: Proc. Amer. Math. Soc. 124 (1996), 457-467
MSC (1991): Primary 32F07; Secondary 32F05
MathSciNet review: 1322940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The complex Monge-Ampère operator $(dd^c)^n$ is an important tool in complex analysis. It would be interesting to find the right notion of convergence $u_j\to u$ such that $(dd^cu_j)^n\to (dd^cu)^n$ in the weak topology. In this paper, using the $C_{n-1}$-capacity, we give a sufficient condition of the weak convergence $(dd^cu_j)^n\to (dd^cu)^n$. We also show that our condition is quite sharp in some case.

References [Enhancements On Off] (What's this?)

  • B-T1 Eric Bedford and B. A. Taylor, The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math. 37 (1976), no. 1, 1–44. MR 0445006
  • B-T2 Eric Bedford and B. A. Taylor, A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), no. 1-2, 1–40. MR 674165, 10.1007/BF02392348
  • C Urban Cegrell, Discontinuité de l’opérateur de Monge-Ampère complexe, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 21, 869–871 (French, with English summary). MR 715323
  • C-S Urban Cegrell and Azim Sadullaev, Approximation of plurisubharmonic functions and the Dirichlet problem for the complex Monge-Ampère operator, Math. Scand. 71 (1992), no. 1, 62–68. MR 1216103
  • L1 P. Lelong, Fonctions plurisousharmoniques et formes différentielles positives, Gordon & Breach, Paris-London-New York (Distributed by Dunod éditeur, Paris), 1968 (French). MR 0243112
  • L2 Pierre Lelong, Discontinuité et annulation de l’opérateur de Monge-Ampère complexe, P. Lelong-P. Dolbeault-H. Skoda analysis seminar, 1981/1983, Lecture Notes in Math., vol. 1028, Springer, Berlin, 1983, pp. 219–224 (French). MR 774977, 10.1007/BFb0071683
  • R L. I. Ronkin, Weak convergence of the currents [𝑑𝑑^{𝑐}𝑢_{𝑡}]^{𝑞}, and asymptotic behavior of order functions for holomorphic mappings of regular growth, Sibirsk. Mat. Zh. 25 (1984), no. 4, 167–173 (Russian). MR 754752
  • X Y. Xing, On convergence of the current $(dd^cu_t)^q$, Séminaire P. Lelong-P. Dolbeault-
    H. Skoda, Lecture Notes in Math. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F07, 32F05

Retrieve articles in all journals with MSC (1991): 32F07, 32F05

Additional Information

Yang Xing
Affiliation: Department of Mathematics, University of Umeå, S-901 87 Umeå, Sweden

Keywords: Plurisubharmonic function, complex Monge-Amp\`{e}re operator
Received by editor(s): August 15, 1994
Additional Notes: Partially supported by the Swedish Natural Science Research Council.
Communicated by: Eric Bedford
Article copyright: © Copyright 1996 American Mathematical Society